# SDR CALA2016103100837

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 24,631 hours, 8,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT SLIDE LIGHT BULB IAW AMM33-51-04.  OPS CHECKED OK.
